# SDR SIMA2018121211007

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 37,344 hours, 32,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR HINGE COVER EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR HINGE COVER EMERGENCY LIGHT LAMP IAW EMB 140 AMM 33-50-09. OPC GOOD
